The serotonin syndrome is the result of excess stimulation of central nervous 5-hydroxytryptamine (5HT)-1a and 5HT-2 receptors. The diagnosis requires a history of exposure to agents active at serotonin receptors and the presence of alterations in mental status, autonomic instability, and neuromuscular abnormalities such as tremor, hyperreflexia, or myoclonus. In this descriptive case series, five cases of serotonin syndrome are reported. All patients gave a history of recent exposure to one or more serotonergic medications, including moclobemide, paroxetine, sertraline, and venlafaxine, with clinical evidence of serotonin syndrome. All patients were administered cyproheptadine (4-8 mg orally) for serotonergic signs. Three had complete resolution of signs within 2 h of administration. Another two had a residual tremor or hyperreflexia following the first dose, which resolved following a repeat dose. There were no adverse outcomes from cyproheptadine use. The role of specific serotonin receptor antagonists such as cyproheptadine in the treatment of the serotonin syndrome remains to be delineated. Its use should be considered an adjunct to supportive care. Currently, it is unknown whether cyproheptadine modifies patient outcome.